Posts Tagged ‘hot flash zone party tape’
Today’s my 4th day off Lexapro and it’s hell. I tapered off the drug, but clearly it’s made no difference…
in regard to these withdrawal symptoms. Every withdrawal effect the sites show, I’ve got. Hot flashes all day, brain zaps, drilling headache, nausea, shakiness, diziness, trouble walking straight or standing up. I’m agitated beyond anything I’ve ever felt (WAY worse than I normally am with PMS even). I feel like I’m completely zoned out. I’m getting the willies just being here in my body. This is horrible. Does anyone know firsthand how long this will last? I want it to stop. I can’t sleep (insomnia, a known effect) or even think properly.
If it is unbearable which it sounds like it is, talk to your Doctor about being on a lower dose and if you are already on the lowest dose then ask if there is something comparable such as Celexa, Prozac, Paxil etc.
These are drugs that are all in the same class. SSRIs. Please don’t listen to the person right below me. They obviously have no formal schooling in Pharmacokinetics and Pharmacodynamics (what the body does to a drug and what the drug does to the body).
It does take some time with certain drugs for you body to get use to but nonetheless, if this is something that is getting in the way of your daily routine, then as I mentioned before talk to your Doctor about getting that medication changed to something other.
Menopause Hot Flash Relief with Flash Eez